Publication detail

Characterizations of certain monounary algebras I

CHVALINA, J.

Original Title

Characterizations of certain monounary algebras I

English Title

Characterizations of certain monounary algebras I

Type

journal article - other

Language

en

Released

10.01.1978

Location

Brno

Pages from

85

Pages to

98

Pages count

14

Documents

BibTex


@article{BUT40275,
  author="Jan {Chvalina}",
  title="Characterizations of certain monounary algebras I",
  chapter="40275",
  journal="Scripta Fac. Sci. Nat. Univ. Purk. Brun.",
  number="XIV",
  volume="1978",
  year="1978",
  month="january",
  pages="85",
  type="journal article - other"
}